Article citationsMore >>

Niculescu, C.P., “Convexity according to mean”, Math. Inequal. Appl.,6 (4). 155-167. 2003. http://dx.doi.org/10.7153/mia-03-19.

has been cited by the following article:

Article

Some Generalized Hermite-Hadamard Type Inequalities for Quasi-Geometrically Convex Functions

1Department of Mathematics, Faculty of Sciences and Arts, Giresun University, Giresun, Turkey


American Journal of Mathematical Analysis. 2013, Vol. 1 No. 3, 48-52
DOI: 10.12691/ajma-1-3-5
Copyright © 2013 Science and Education Publishing

Cite this paper:
İmdat İşcan. Some Generalized Hermite-Hadamard Type Inequalities for Quasi-Geometrically Convex Functions. American Journal of Mathematical Analysis. 2013; 1(3):48-52. doi: 10.12691/ajma-1-3-5.

Correspondence to: İmdat  İşcan, Department of Mathematics, Faculty of Sciences and Arts, Giresun University, Giresun, Turkey. Email: imdat.iscan@giresun.edu.tr

Abstract

In this paper, by Hölder’s integral inequality, some new generalized Hermite-Hadamard type integral inequalities for quasi-geometrically convex functions are obtained.

Keywords